Mathematische Annalen

, Volume 350, Issue 2, pp 269–275

A sofic group away from amenable groups

Article

DOI: 10.1007/s00208-010-0557-8

Cite this article as:
Cornulier, Y. Math. Ann. (2011) 350: 269. doi:10.1007/s00208-010-0557-8

Abstract

We give an example of a sofic group, which is not a limit of amenable groups.

Mathematics Subject Classification (2000)

20E26 43A07 

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.IRMARRennes CedexFrance

Personalised recommendations